# SDR FDEA2019120183146

- Difficulty date: November 28, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 35,153 hours, 19,048 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: G, F, J
- Precautionary procedure: L

## Discrepancy

ON DOWNWIND, CONFIGURED TO FLAPS 15, GOT ECAM FOR SLATS SYS 1 2 FAULT/SLATS STUCK. CYCLED SLATS LEVER. NO CHANGE. AT SAME TIME, BOTH PILOTS LOST SPEED LIMIT INDICATORS. RAN CHECKLIST FOR SLATS STUCK, SLATS AT 15. WHEN MOVING THE FLAP LEVER TO FLAPS 15 ECAM CLEARED. CONFIGURED FLAPS 20. UPON GEAR EXTENSION, SPEED LIMIT INDICATORS FOR BOTH PILOTS RETURNED. LANDED 15/20 WITH NO FURTHER  PROBLEMS. COMPLETED MTIS STEP 1 TSM 27-80-01, SFCC IS READING NORMAL. 77.2 OHM, SFCC 2 IS READING NORMAL 77.6 OHMS FROM SFCC TO MOD BLOCK. COMPLETED STEP2 FAC'S BITE TEST PER MM CH 22-15-12-04 CHECKS NORMAL, STEP 3 OF MTIS COMPLETED BITE CHECK BOTH ADC PER MM CH 34-10-00-05 CHECKS NORMAL, COMPLETED STEP 4 OF MTIS NO ARINC FAULT NOTED PER MM CH 31-31-00-05-1, COMPLETED STEP 5 OF MTIS BITE TEST OF PROX BOX PER MM CH 32-31-71-04, COMPLETED STEP 6 OF MTIS EFIS INPUT TEST PER MM CH 34-71-00-05, NO FAULTS NOTED. NO HISTORY NOTED A/C IS OK FOR SERVICE. PERFORMED AFS/LAND TEST PER M/M 22-40-00-05, PERFORMED ALL OF THE MTIS, AND THE TSM 27-80-01, NO HISTORY A/C OK IS OK TO CONTINUE.
